I have been on 200mg of Tram. for a year. I have cut my dosage to 100mg. I feel I am ready to cut my dosage some more. How do I do that with an ER tablet. I have some 50mg tablets. could I switch to them and take one at breakfast and one at dinner for the first while and then go to one 50mg a day when I think I'm ready. Do you think this is a good plan when on ER tablets?
Hi Jack F,
I think your plan is brilliant !! That is the smartest way to go with Tramadol, a slow taper. If you quit cold turkey it increases your chance of having a siezure. That does NOT mean that you would have a siezure if you quit cold turkey!! But tapering is the wisest choice indeed.
Best wishes to you, and if you have any problems come back and let us know!!
You are doing just what you're supposed to be doing. Let your doctor know first off what you are doing.. Ask if they can prescribe the regular 50mg tabs for you so that you've got plenty on hand to taper down with. It's a really slow process if you want to skip all of the withdrawal symptoms associated with this drug.
I think if you've only taken 200mg of it a day you are doing wonderful. But please speak with your doctor and make sure that they can help you along the way because it still might be a bit uncomfortable, she/he can help you with perhaps a supplement plan and also something perhaps to help you sleep at night which is what my biggest issue was when going off this drug. I wish you all the best of luck!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jan 2013 • 9 answers
Posted 12 Jul 2013 • 3 answers
Posted 18 Aug 2014 • 2 answers
Posted 24 Apr 2015 • 6 answers
When stopping tramadol, will it cause you to have seizures? I take two 50 MG a day. some days I don?
Posted 18 Apr 2016 • 2 answers